# SDR GXPA96001

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, COPILOT APPLIED BRAKES, LEFT BRAKE GRABBED.  RELEASED BRAKE, APPLIED AGAIN, AND AIRCRAFT PULLED TO LEFT AND COULD NOT RELEASE.  AIRCRAFT STOPPED ON SIDE OF RUNWAY.  TOWED AIRCRAFT TO HANGAR.  MAINTENANCE REPLACED NR 1 AND NR 2 BRAKES AND WHEELS.  OPS CHECK GOOD.  BRAKES WERE NOT LOCKED WHEN AIRCRAFT WAS TOWED TO HANGAR.   (X)
